# SDR UIEA2021070201468

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

BAD POWER TRANSFER STARTING RT ENGINE. RETURN TO BLOCK TO POWER RESTART.( PERFORMED RESET IAW AMM 24-22-00 RT GEN PER RH ENG RUN IAW 71-00-00 POWER TRANSFER SUCCESSFUL. NO FUTHER DEFECTS NOTED. )
